Abstract and Applied Analysis
Volume 2003 (2003), Issue 5, Pages 275-294

Parabolic curves in 3

Marco Abate1 and Francesca Tovena2

1Dipartimento di Matematica, Università di Pisa, Via Buonarroti 2, Pisa 56127, Italy
2Dipartimento di Matematica, Università di Roma “Tor Vergata” Viadella Ricerca Scientifica, Roma 00133, Italy

Received 21 November 2001

Copyright © 2003 Marco Abate and Francesca Tovena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss a family of holomorphic self-maps of 3 tangent to the identity at the origin presenting dynamical phenomena not appearing for lower-dimensional maps.